Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 35, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 15, 2018, 12:58 PM EDT for 5 counties in Pennsylvania. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 12:58 PM EDT (16:58 UTC)
- Expired
- May 15, 2018, 1:55 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cambria County, PA, Cameron County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA
The radar
The State College radar (KCCX), 33 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 1:00 PM EDT | TSTM WND DMG | Wyside, PA | TREES AND WIRES DOWN ALONG ROUTE 120 |
| May 15, 1:19 PM EDT | TSTM WND DMG | Mahaffey, PA | LARGE TREE DOWN BLOCKING BOTH LANES AT WEST MAIN STREET AND SPRUCE STREET. |
| May 15, 1:27 PM EDT | TSTM WND DMG | 1 W Westover, PA | TREE DOWN ON PHONE LINES BLOCKING ROAD. |
| May 15, 1:42 PM EDT | TSTM WND DMG | 1 Nw Osceola Mills, PA | MULTIPLE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 5.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
303
WUUS51 KCTP 151658
SVRCTP
PAC021-023-033-035-047-151815-
/O.NEW.KCTP.SV.W.0035.180515T1658Z-180515T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1258 PM EDT TUE MAY 15 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern Elk County in north central Pennsylvania...
Clearfield County in central Pennsylvania...
Southeastern Cameron County in north central Pennsylvania...
Northeastern Cambria County in central Pennsylvania...
West central Clinton County in north central Pennsylvania...
* Until 215 PM EDT
* At 1258 PM EDT, severe thunderstorms were located along a line
extending from Force to near Reynoldsville to 9 miles northwest of
Indiana to near Homer City, moving south at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
DuBois, Clearfield, Force, Curwensville, Northern Cambria,
Jeffries, Woodland, Hyde, Lecontes Mills and S.B. Elliot State
Park.
For those driving on Interstate 80, this includes areas between the
Dubois and Snow Shoe exits, specifically from mile markers 97 to 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These thunderstorms are capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter such as an
interior room, a bathroom, closet or basement.
&&
LAT...LON 4072 7880 4114 7880 4120 7871 4125 7874
4132 7865 4132 7794 4123 7794 4114 7801
4112 7811 4106 7809 4105 7806 4096 7808
4096 7817 4076 7837 4072 7835 4065 7840
4064 7844 4057 7847 4056 7888
TIME...MOT...LOC 1658Z 002DEG 40KT 4125 7850 4105 7886 4073 7925 4058
7925
HAIL...1.00IN
WIND...70MPH
$$
Lambert2 follow-up statements
556
WWUS51 KCTP 151735
SVSCTP
Severe Weather Statement
National Weather Service State College PA
135 PM EDT TUE MAY 15 2018
PAC023-047-151744-
/O.CAN.KCTP.SV.W.0035.000000T0000Z-180515T1815Z/
Elk PA-Cameron PA-
135 PM EDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELK AND
SOUTHEASTERN CAMERON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.
LAT...LON 4072 7880 4101 7852 4121 7830 4122 7809
4132 7802 4132 7794 4123 7794 4114 7801
4112 7811 4106 7809 4105 7806 4096 7808
4096 7817 4076 7837 4072 7835 4065 7840
4064 7844 4057 7847 4056 7888
TIME...MOT...LOC 1734Z 257DEG 59KT 4115 7806 4109 7811 4085 7844 4060
7865
$$
PAC021-033-035-151815-
/O.CON.KCTP.SV.W.0035.000000T0000Z-180515T1815Z/
Clearfield PA-Cambria PA-Clinton PA-
135 PM EDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CENTRAL CLEARFIELD...NORTHEASTERN CAMBRIA AND WEST CENTRAL
CLINTON COUNTIES...
At 134 PM EDT, severe thunderstorms were located along a line
extending from near Pine Glen to near Karthaus to near Jeffries to
near Patton, moving east at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Clearfield, Curwensville, Northern Cambria, Jeffries, Woodland, Hyde,
Lecontes Mills, Prince Gallitzin State Park, Houtzdale and Karthaus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Clearfield County. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4072 7880 4101 7852 4121 7830 4122 7809
4132 7802 4132 7794 4123 7794 4114 7801
4112 7811 4106 7809 4105 7806 4096 7808
4096 7817 4076 7837 4072 7835 4065 7840
4064 7844 4057 7847 4056 7888
TIME...MOT...LOC 1734Z 257DEG 59KT 4115 7806 4109 7811 4085 7844 4060
7865
HAIL...1.00IN
WIND...70MPH
$$
Dangelo026
WWUS51 KCTP 151755
SVSCTP
Severe Weather Statement
National Weather Service State College PA
155 PM EDT TUE MAY 15 2018
PAC021-033-035-151805-
/O.CAN.KCTP.SV.W.0035.000000T0000Z-180515T1815Z/
Clearfield PA-Cambria PA-Clinton PA-
155 PM EDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLEARFIELD...
NORTHEASTERN CAMBRIA AND WEST CENTRAL CLINTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.
LAT...LON 4072 7880 4101 7852 4121 7830 4122 7809
4132 7802 4132 7794 4123 7794 4114 7801
4112 7811 4106 7809 4105 7806 4096 7808
4096 7817 4076 7837 4072 7835 4065 7840
4064 7844 4057 7847 4056 7888
TIME...MOT...LOC 1754Z 002DEG 40KT 4092 7807 4086 7812 4062 7845 4037
7866
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:31 PM EDT, 27 minutes earlier.
Area forecast discussion, May 15, 12:31 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service State College PA 1231 PM EDT Tue May 15 2018 .SYNOPSIS... Severe thunderstorms capable of significant damaging wind are forecast Tuesday afternoon and evening across parts of central Pennsylvania. A wet and muggy weather pattern will persist through late week into the weekend with areas of locally heavy rain and risk of flash flooding. && .NEAR TERM /THROUGH TONIGHT/... Severe Thunderstorm Watch 93 just issue for all of our CWA except for warren county - through 8 pm edt. After a few hour break in the isolated early convection over northern PA, generally cloud free skies and strong diabatic diabatic heating and advection of low to mid 60s dewpoints is priming the airmass for one or two lines of fast-moving tsra headed across our far NW counties ATTM. Latest HRRR has this expanding/intensifying line of TSRA screaming across much of central and northern PA by 21Z, while lagging back along its southern edge over the Lower Susq Valley. A second mesoscale mid/upper level vort max will ride east along the sagging/slowing frontal boundary near the mason dixon line tonight, bringing the chc for training heavy showers/tsra cells and heavy rain. Flash flood watch there through the first half of tonight issued very early this morning looks good. Central and northern counties of the state will dry out with some brief/partial clearing possible, before winds veer all the way around through the north and northeast, helping to develop a widespread lowering stratus deck toward daybreak Wednesday. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... A wet and humid weather pattern is expected to last through the end of the week as tropical moisture flowing northward collides with a stalled frontal zone across the Mid Atlantic region. This should result in some relatively cooler days (vs. mid-May climo) and warmer nights given moist/humid airmass. Highest precip probs are over south-central PA. && .LONG TERM /SATURDAY THROUGH MONDAY/... A persistent flow of subtropical moisture interacting with a quasi-stationary frontal system will keep conditions soggy over the region for the foreseeable future. The front will wag north and south for the next several days bringing periods of showers and thunderstorms with very little chance of any 12 hour period remaining dry in any one location. Proximity of drier air mass and high pressure to the north over southern Canada means that drier air will filter southward into far northern PA from time to time, giving at least some chance of periodic drier periods this week, but the main story is for daily chances of showers and thunderstorms until further notice. The Thursday night into Friday timeframe looks particularly wet as deep layer moisture surges (PW near 2.0") thanks to amplification of the offshore upper ridge coupled with a nearly stationary upper trough over the central plains. This will direct copious subtropical moisture northward into the eastern GLAKS and set the stage for locally heavy rains and potential flooding given what will have been a very wet week by that time. Temperatures should be above seasonal climate averages this week with a muggy summertime/humid feel given dewpoints in the 60s. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... Widespread VFR conditions will be interrupted by a few brief periods of MVFR/IFR with a gusty thunderstorm this afternoon and early evening. Strongest westerly wind gusts expected across the northern half of PA where westerly mid-level winds are over 50 kts. A cold front will push south across the region This afternoon, accompanied in many locations by a round of strong to potentially severe thunderstorms, with briefly reduced cigs/vsbys and possible strong wind gusts. Outlook... Wed-Thu...Rain/low cigs possible, mainly southern Pa. Fri...Rain/low cigs likely. Sat...Rain/low cigs possible. && .HYDROLOGY... Some repeat/training convection (on the tail end of fcst damaging Tstm wind complex) is possible across the southern tier of central PA mainly this evening. Collaborated with adjacent offices on FF watch across srn PA although would have preferred to issue a more short-fused watch. 1-3hr FFGs as low as 1-1.5 inches suggest some runoff problems are possible. Deep moisture feed advecting northward along stalled frontal boundary suggests potential for heavy rain/FF risk through late week. Current WPC EROs favor areas just south of PA for marginal to slight risk of flash flooding. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for PAZ033>036- 056-057-059-063>066. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...DeVoir AVIATION...Lambert HYDROLOGY...lambert
Hazardous weather outlook, May 15, 4:51 AM EDT, 8 hours 7 minutes before
Hazardous Weather Outlook National Weather Service State College PA 451 AM EDT Tue May 15 2018 PAZ033>036-056-057-059-063>066-160900- Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland- Adams-York-Lancaster- 451 AM EDT Tue May 15 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible Tuesday afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ005-006-010>012-017>019-024>028-045-049-050-160900- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Southern Clinton-Union-Snyder- 451 AM EDT Tue May 15 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Scattered severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible Tuesday afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ037-041-042-046-051>053-058-160900- Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour- Northumberland-Columbia-Schuylkill- 451 AM EDT Tue May 15 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Numerous severe thunderstorms with significant damaging winds 60 to 70 mph or greater and large hail exceeding 1 inch in diameter are probable Tuesday afternoon and evening. A few tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-160900- Warren- 451 AM EDT Tue May 15 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Strong to severe thunderstorms with gusty winds and small hail are possible early Tuesday afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. MS
In the hours before
Special weather statement, May 15, 8:16 AM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service State College PA
816 AM EDT TUE MAY 15 2018
PAZ037-151300-
Tioga PA-
816 AM EDT TUE MAY 15 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 900
AM EDT...
At 815 AM EDT, Doppler radar indicated several strong thunderstorms
along a line extending from near Westfield to 6 miles west of
Keeneyville to near Gaines. Movement was east at 55 mph.
Dime size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Mansfield, Wellsboro, Elkland, Keeneyville, Millerton, Leonard
Harrison State Park, Covington, Westfield, Lawrenceville, Gaines,
Blossburg, Tioga, Roseville, Knoxville, Osceola, Tioga Junction and
Mansfield University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4169 7689 4168 7756 4185 7753 4200 7759
4200 7693
TIME...MOT...LOC 1215Z 263DEG 50KT 4196 7749 4185 7742 4174 7748
LambertLocal storm report, May 15, 10:57 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1057 AM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG 1 E SEVEN SPRINGS 40.03N 79.27W
05/14/2018 SOMERSET PA FIRE DEPT/RESCUE
TREE DOWN JUST EAST OF SEVEN SPRINGS.
&&
EVENT NUMBER CTP1801800
MRCSpecial weather statement, May 15, 11:38 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service State College PA
1138 AM EDT TUE MAY 15 2018
PAZ004-005-010-151630-
McKean PA-Warren PA-Elk PA-
1138 AM EDT TUE MAY 15 2018
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...WARREN...AND
MCKEAN COUNTIES UNTIL 1230 PM EDT...
At 1137 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Enterprise to 7 miles southeast of Oil City
to 9 miles east of Grove City. Movement was east at 75 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Strong thunderstorms will be near...
Sheffield and Chapman State Park around 1200 PM EDT.
Ludlow around 1205 PM EDT.
James City and Wetmore around 1210 PM EDT.
Kane, Marshburg and Westline around 1215 PM EDT.
East Branch Dam around 1220 PM EDT.
Rew, Portland Mills and Cyclone around 1225 PM EDT.
Other locations impacted by these storms include Tidioute, Eldred,
Mount Jewett, Lewis Run and Clarendon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.
&&
LAT...LON 4167 7961 4200 7820 4169 7821 4162 7828
4161 7842 4146 7842 4141 7846 4132 7887
4137 7897 4134 7910 4141 7910 4145 7906
4144 7896 4162 7896 4163 7961
TIME...MOT...LOC 1537Z 250DEG 64KT 4160 7963 4137 7960 4115 7990
Lambert/ScullyThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:47 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more | 15 hr |
| May 15, 8:16 AM EDT | Special Weather Statement | CTP | Tioga | 44 min |
| May 15, 11:38 AM EDT | Special Weather Statement | CTP | Elk, McKean | 52 min |
| May 15, 12:00 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean | 75 min |
| May 15, 12:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 47 min |
| May 15, 12:46 PM EDT | Tornado Warning | CTP | Cameron, Clinton, Elk, Potter | 44 min |
| May 15, 1:03 PM EDT | Special Weather Statement | CTP | Tioga | 42 min |
| May 15, 1:14 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 61 min |
| May 15, 1:25 PM EDT | Tornado Warning | CTP | Clinton, Lycoming, Potter, Tioga | 65 min |
| May 15, 1:34 PM EDT | Special Weather Statement | CTP | Cambria | 41 min |
| May 15, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming | 63 min |
| May 15, 1:59 PM EDT | Special Weather Statement | CTP | Blair | 46 min |
| May 15, 2:04 PM EDT | Tornado Warning | CTP | Sullivan | 41 min |
| May 15, 2:11 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 49 min |
| May 15, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Huntingdon, Juniata, Lycoming and 6 more | 74 min |
| May 15, 2:34 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Juniata, Mifflin, Perry | 56 min |
| May 15, 2:45 PM EDT | Tornado Warning | CTP | Montour, Northumberland, Snyder, Union | 24 min |
| May 15, 2:48 PM EDT | Tornado Warning | CTP | Columbia, Montour, Northumberland | 42 min |
| May 15, 2:51 PM EDT | Special Weather Statement | CTP | Huntingdon | 24 min |
| May 15, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Juniata, Northumberland, Perry, Schuylkill and 1 more | 46 min |
| May 15, 3:23 PM EDT | Special Weather Statement | CTP | Fulton | 37 min |
| May 15, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Perry | 41 min |
| May 15, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Fulton, Lancaster, Lebanon and 3 more | 60 min |
| May 15, 4:14 PM EDT | Tornado Warning | CTP | Cumberland, Dauphin, Perry, York | 31 min |
| May 15, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 59 min |
| May 15, 4:41 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 53 min |
| May 15, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 83 min |
| May 15, 6:02 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 118 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.